MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. PINNACLE; SET, I.V. FLUID TRANSFER
Model Number 2112341
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility in (b)(4): foreign particle found.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number 400498535.One (1) sample was returned for evaluation.A hair was found inside the packaging, but not in the device or in the fluid path.This contamination could have occurred during the final packaging of the product.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.House retain samples from the reported lot number were evaluated and did not reveal any abnormalities or non-conformances of this nature.Based on the investigation information, the manufacturer determined that this is an isolated incident and no further action beyond notifying production personnel will be taken at this time.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11178766
Report Number2523676-2021-00014
Device Sequence Number19543300
Product Code LHI
UDI-Device Identifier04046964200229
UDI-Public(01)04046964200229
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number2112341
Device Catalogue Number2112341
Device Lot Number20C04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1